# SDR DALA201808064869

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 45,591 hours, 31,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT AFT OVER WING EXIT SIGNS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND BATTERY B5-119 IAW AMM 33-51. OPS CHECKED NORMAL.
